# SDR AALA20110507TUL02

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, DOOR JAMB WEB, CORROSION AT NUT PLATE HOLES, STATIONS 1214 TO 1217 BETWEEN LONGERON 28 AND 27 RIGHT.  INSTALLED NEW WEB SPLICE PER AARD 53-10-00-24.
